# SDR YENA201706290554

- Difficulty date: June 29, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 36,173 hours, 12,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHTS FAILED AN EPSU SYSTEM TEST.  CLEANED AND RECONNECTED 43WL, 42WL, 44WL AND 45WL IAW  AWM 33-51-03 SHEET 02. OPS CHECK GOOD IAW AMM 33-51-00-710-001-A.
